Open Access
Translator Disclaimer
June 2013 Simple Ribbon Moves and Primeness of Knots
Tetsuo SHIBUYA, Tatsuya TSUKAMOTO
Tokyo J. Math. 36(1): 147-161 (June 2013). DOI: 10.3836/tjm/1374497516

Abstract

In [3], local moves, called {\it simple ribbon moves} for links are defined. In this paper, we study primeness of knots which can be transformed into the trivial knot by a single simple ribbon move.

Citation

Download Citation

Tetsuo SHIBUYA. Tatsuya TSUKAMOTO. "Simple Ribbon Moves and Primeness of Knots." Tokyo J. Math. 36 (1) 147 - 161, June 2013. https://doi.org/10.3836/tjm/1374497516

Information

Published: June 2013
First available in Project Euclid: 22 July 2013

zbMATH: 1282.57012
MathSciNet: MR3112380
Digital Object Identifier: 10.3836/tjm/1374497516

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.36 • No. 1 • June 2013
Back to Top